# SDR SWAA2019102238111

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 25,921 hours, 11,161 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285A12002
- Part serial: F04439
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY--------------------------------------------------------------DURING FLAP EXTENSION TRAILING EDGE FLAPS STOPPED EXTENDING BETWEEN 10 AND 15 WITH FLAP HANDLE AT 30. / R&R FLAP SLAT ELECTRONIC UNIT IAW MM.
